Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On isomorphism problems for vertex operator algebras associated with even lattices


Author: Hiroki Shimakura
Journal: Proc. Amer. Math. Soc. 140 (2012), 3333-3348
MSC (2010): Primary 17B69; Secondary 11H06, 11H71
Published electronically: October 6, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we completely determine the isomorphism classes of lattice vertex operator algebras and the vertex operator subalgebras fixed by a lift of the $ -1$-isometry of the lattice. We also provide similar results for certain even lattices associated with doubly-even binary codes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B69, 11H06, 11H71

Retrieve articles in all journals with MSC (2010): 17B69, 11H06, 11H71


Additional Information

Hiroki Shimakura
Affiliation: Department of Mathematics, Aichi University of Education, 1 Hirosawa, Igaya-cho, Kariya-city, Aichi 448-8542, Japan
Email: shima@auecc.aichi-edu.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11167-5
PII: S 0002-9939(2011)11167-5
Received by editor(s): October 25, 2009
Received by editor(s) in revised form: May 4, 2010, January 18, 2011, and April 4, 2011
Published electronically: October 6, 2011
Additional Notes: The author was partially supported by Grants-in-Aid for Scientific Research (No. 20549004) and Excellent Young Researcher Overseas Visit Program, JSPS
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.